# SDR DALA1033979853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 655 LBL 22-42 FLOOR SUPPORT CRACKED.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT ANGLE IAW DC9 SRM 53-10-3 FIG 10 PG 19 & 51-30-2.
